Skip to content

The Factorial Function and Generalizations

Bhargava, M. (2000). The Factorial Function and Generalizations. The American Mathematical Monthly, 783-799.

Type
Journal article
Intellectual base
Primary research
Year
2000
Pages
783-799
DOI
10.2307/2695734
DOI registrant
Taylor & Francis
Link
https://doi.org/10.2307/2695734

Cited by

2 citations across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c717c07b7c89 · see in the full table